Some results of linear fractional order time-delay system. (English) Zbl 1138.34328

Summary: We prove existence and uniqueness theorems for
\[ \begin{cases} D^\alpha x(t)=A_0x(t)+A_1x(t-r)+f(t),\quad & t\geq 0\\ x(t)=\phi(t),\quad t\in[-r,0],\end{cases} \]
Moreover, sufficient conditions for the finite time stability, for the particular class of fractional time-delay system are obtained.


34K05 General theory of functional-differential equations
34K20 Stability theory of functional-differential equations
26A33 Fractional derivatives and integrals
Full Text: DOI


[1] Daftardar-Gdjji, Varsha; Babakhani, A., Analysis of a system of fractional differential equations, J. math. anal. appl., 293, 511-522, (2004) · Zbl 1058.34002
[2] Delbosco, Domenico; Rodino, Luigi, Existence and uniqueness for a nonlinear fractional differential equation, J. math. anal. appl., 204, 609-625, (1996) · Zbl 0881.34005
[3] Diethelm, Kai; Ford, Neville J., Analysis of fractional differential equations, J. math. anal. appl., 265, 229-248, (2002) · Zbl 1014.34003
[4] El-Sayed, Ahamed M.A., On the fractional differential equations, Appl. math. comput., 49, 205-213, (1992) · Zbl 0757.34005
[5] El-Sayed, Ahamed M.A., Fractional order differential equation, Kyungpook math. J., 28, (1988)
[6] El-Sayed, Ahamed M.A., Nonlinear functional differential equations of arbitrary orders, Nonlinear anal., 33, 2, 181-186, (1998) · Zbl 0934.34055
[7] Yu, Cheng; Gao, Guozhu, Some results on a class of fractional functional differential equations, Commun. appl. nonlinear anal., 11, 3, 67-75, (2004) · Zbl 1051.34048
[8] Hale, Jack, Theory of functional differential equations, (1997), Springer-Verlag New York · Zbl 0352.34001
[9] Lazarević, M.P., Finite time stability analysis of PDα fractional control of robotic time-delay systems, Mech. res. commun., 33, 269-279, (2006) · Zbl 1192.70008
[10] Podlubny, I., Fractional differential equations, (1999), Academic Press London · Zbl 0918.34010
[11] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equation, (1993), Wiley New York · Zbl 0789.26002
[12] Daftardar-Gejji, Varsha, Positive solutions of a system of a nonautomous fractional differential equations, J. math. anal. appl., 302, 56-64, (2005) · Zbl 1064.34004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.